# SDR AUS20020059

- Difficulty date: January 19, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bearing
- Part number: 9110813
- Condition: Lack Of Lube
- Location: Dc Alternator
- Part time: 340 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(AUS) ALTERNATOR BEARING SEIZED. SUSPECT CAUSED BY LACK OF LUBRICATION.
